Large graph limit for an SIR process in random network with heterogeneous connectivity - Archive ouverte HAL Access content directly
Journal Articles Annals of Applied Probability Year : 2012

Large graph limit for an SIR process in random network with heterogeneous connectivity

(1, 2) , (3) , (4) , (5, 6)
1
2
3
4
5
6

Abstract

We consider an SIR epidemic model propagating on a Configuration Model network, where the degree distribution of the vertices is given and where the edges are randomly matched. The evolution of the epidemic is summed up into three measure-valued equations that describe the degrees of the susceptible individuals and the number of edges from an infectious or removed individual to the set of susceptibles. These three degree distributions are sufficient to describe the course of the disease. The limit in large population is investigated. As a corollary, this provides a rigorous proof of the equations obtained by Volz (2008).
Fichier principal
Vignette du fichier
AAP773-HAL.pdf (342.47 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00505167 , version 1 (22-07-2010)
hal-00505167 , version 2 (05-02-2011)
hal-00505167 , version 3 (25-06-2011)

Identifiers

Cite

Laurent Decreusefond, Jean-Stephane Dhersin, Pascal Moyal, Viet Chi Tran. Large graph limit for an SIR process in random network with heterogeneous connectivity. Annals of Applied Probability, 2012, 22 (2), pp.541-575. ⟨10.1214/11-AAP773⟩. ⟨hal-00505167v3⟩
999 View
454 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More